Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 96, NWS St. Louis, MO

March 12, 20064 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 12, 2006, 10:51 AM CST for 4 counties in Missouri. It was in force for 39 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2006, 10:51 AM CST (16:51 UTC)
Expired
Mar 12, 2006, 11:30 AM CST
In force
39 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Marion County, MO, Monroe County, MO, Ralls County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 153 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 11:00 AM CSTTORNADOHolliday, MOTORNADO REPORTED ON THE GROUND BETWEEN HIGHWAY 24 AND ROUTE J.
Mar 12, 11:05 AM CSTHAIL 1Holliday, MOWIND GUSTS ESTIMATED AT 50 MPH.
Mar 12, 11:20 AM CSTHAIL 0.755 Ese Shelbina, MOHAIL COVERS THE GROUND
Mar 12, 11:25 AM CSTTORNADO3 Wsw Rensselaer, MOTOUCHED DOWN IN OPEN FIELD AND DAMAGED ONE FARM OUTBUILDING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 10:02 AM CSTSevere Thunderstorm WatchSPC110 min

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 4.9 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2006-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2006-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2570 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 121651
SVRLSX
MOC127-137-173-205-121730-
/O.NEW.KLSX.SV.W.0096.060312T1651Z-060312T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1051 AM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MARION COUNTY IN NORTHEAST MISSOURI
  MONROE COUNTY IN NORTHEAST MISSOURI
  NORTHWESTERN RALLS COUNTY IN NORTHEAST MISSOURI
  SOUTHERN SHELBY COUNTY IN NORTHEAST MISSOURI

* UNTIL 1130 AM CST

* AT 1047 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED 13 MILES WEST OF
  WOODLAWN...OR ABOUT 11 MILES SOUTH OF MACON...AND MOVING EAST AT 60
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAUD...
  WOODLAWN...
  GRANVILLE...
  SHELBINA...
  EMDEN...
  WARREN...
  MONROE CITY...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3970 9230 3938 9231 3947 9143 3983 9170

$$

TES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 6:46 AM CST, 4 hours 5 minutes earlier.

Area forecast discussion, Mar 12, 6:46 AM CST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
646 AM CST SUN MAR 12 2006

.DISCUSSION...
...HIGH RISK FOR A SEVERE THUNDERSTORM OUTBREAK TODAY WITH VERY
LARGE HAIL DAMAGING WINDS AND A POTENTIAL FOR STRONG AND LONG-TRACK
TORNADOES OVER THE ENTIRE AREA...

TODAY IS ONE OF THOSE DAYS OF DAYS WE ALL DREAD. CONDITIONS ARE
GOING TO BE RIPE FOR A POTENTIALLY DISASTEROUS DAY OF WEATHER
FOR THE ENTIRE FORECAST AREA OF MISSOURI AND ILLINOIS.

THE STORM PREDICTION CENTER HAS ISSUED A PUBLIC WEATHER OUTLOOK
HEADLINING THE SPECIFICS OF THE VOLATILITY OF THE WEATHER TODAY
AND TONIGHT.  AN UNUSUALLY STRONG UPPER LEVEL SYSTEM WILL
APPROACH THE BISTATE AREA FROM THE WEST. STRONG PRESSURE FALLS
HAVE ALREADY BEGUN OVER CENTRAL KANSAS AND NEBRASKA. A TEMPORARY
SURGE OF COOLER AIR HAS DROPPED TO A POINT FROM CHICAGO TO 50 MILES
SOUTH OF ST LOUIS TO SPRINGFIELD BUT IT WILL STOP AND RETURN
BACK TO THE NORTH AS A WARM FRONT. THE AIR IS EXTREMELY UNSTABLE
AND WARM HUMID AIR WILL RETURN NORTH ACROSS THE BISTATE AREA
WITH EXPLOSIVE THUNDERSTORM DEVELOPMENT FORECAST TO BEGIN BY
MIDDAY.

EVERY EMERGENCY MANAGER...EVERY SPOTTER...EVERY MEDIA SOURCE
THAT HAS WEATHER COVERAGE...AND EVERY PERSON SHOULD MAKE WEATHER
THE TOP PRIORITY. LAW ENFORCEMENT PERSONNEL SHOULD PLAN TO HAVE
EXTRA PEOPLE ON TAP TO HANDLE EMERGENCY SITUATIONS.  SEVERE
THUNDERSTORMS WITH DAMAGING LARGE HAIL...STRONG WINDS...AND STRONG
LONG-TRACK AND POTENTIALLY DEADLY TORNADOES ARE LIKELY TODAY AND
TONIGHT.

STORMS THAT FORM COULD BECOME TORNADIC IN A MATTER OF MINUTES.
PREPAREDNESS ACTIVITIES SHOULD START NOW.

PEDIGO

&&

.AVIATION...
FOR THE 12Z TAFS...
WARM FRONT CURRENTLY LOCATED ALONG MISSOURI AND ARKANSAS BORDER
IS EXPECTED TO LIFT NORTH THIS MORNING ACROSS TAF SITES. WINDS
WILL BECOME SOUTHERLY AND GUSTY IN WAKE OF FRONT. IFR/MVFR
CEILINGS ACROSS EASTERN MISSOURI AND ILLINOIS SHOULD IMPROVE WITH
FROPA THIS MORNING...OTHERWISE THUNDERSTORMS EXPECTED TO DEVELOP
THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING AS COLD FRONT/DRY
LINE MOVES ACROSS REGION.

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR IRON-JEFFERSON-
     MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BOND IL-CLINTON IL-
     FAYETTE IL-MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-
     WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Mar 12, 6:13 AM CST, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
613 AM CST SUN MAR 12 2006

ILZ069-070-074-079-101-102-MOZ065-073>075-084-085-099-131200-
CLINTON IL-IRON-JEFFERSON-MADISON-MARION IL-MONROE IL-RANDOLPH IL-
REYNOLDS-ST. CLAIR IL-ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON-
WASHINGTON IL-
613 AM CST SUN MAR 12 2006

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 68 IN EFFECT UNTIL 8 AM CST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND
SOUTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

...HIGH RISK OF A SEVERE THUNDERSTORM OUTBREAK TODAY WITH A FEW
STRONG LONG-TRACK TORNADOES POSSIBLE...

THUNDERSTORMS WILL DEVELOP OVER THE REGION TODAY AS A STRONG
STORM SYSTEM MOVES ACROSS THE REGION. SEVERE THUNDERSTORMS ARE
EXPECTED TO INCREASE IN COVERAGE DURING THE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...HAIL UP TO THE SIZE OF BASEBALLS AND A FEW
STRONG LONG-TRACK TORNADOES. THERE WILL ALSO CONTINUE TO BE A
FLASH FLOODING THREAT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUED TO BE NEEDED THROUGH TONIGHT.
EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD
MONITOR THIS VOLATILE SITUATION AND BE PREPARED TO RESPOND TO
EMERGENCY SITUATIONS.

ILZ058>060-095>100-MOZ018-019-026-027-034>036-041-042-047>052-
059>064-131200-
ADAMS IL-AUDRAIN-BOONE-BROWN IL-CALHOUN IL-CALLAWAY-COLE-FRANKLIN-
GASCONADE-GREENE IL-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-
MADISON IL-MARION-MONITEAU-MONROE-MONTGOMERY-MONTGOMERY IL-OSAGE-
PIKE-PIKE IL-RALLS-SHELBY-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-
WARREN-
613 AM CST SUN MAR 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL
MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

...HIGH RISK OF A SEVERE THUNDERSTORM OUTBREAK TODAY WITH A FEW
STRONG LONG-TRACK TORNADOES POSSIBLE...

THUNDERSTORMS WILL DEVELOP OVER THE REGION TODAY AS A STRONG
STORM SYSTEM MOVES ACROSS THE REGION. SEVERE THUNDERSTORMS ARE
EXPECTED TO INCREASE IN COVERAGE DURING THE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...HAIL UP TO THE SIZE OF BASEBALLS AND A FEW
STRONG LONG-TRACK TORNADOES. THERE WILL ALSO CONTINUE TO BE A
FLASH FLOODING THREAT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUED TO BE NEEDED THROUGH TONIGHT.
EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD
MONITOR THIS VOLATILE SITUATION AND BE PREPARED TO RESPOND TO
EMERGENCY SITUATIONS.

MOZ072-131200-
CRAWFORD-
613 AM CST SUN MAR 12 2006

...TORNADO WATCH 68 IN EFFECT UNTIL 8 AM CST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

...HIGH RISK OF A SEVERE THUNDERSTORM OUTBREAK TODAY WITH A FEW
STRONG LONG-TRACK TORNADOES POSSIBLE...

THUNDERSTORMS WILL DEVELOP OVER THE REGION TODAY AS A STRONG
STORM SYSTEM MOVES ACROSS THE REGION. SEVERE THUNDERSTORMS ARE
EXPECTED TO INCREASE IN COVERAGE DURING THE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...HAIL UP TO THE SIZE OF BASEBALLS AND A FEW
STRONG LONG-TRACK TORNADOES. THERE WILL ALSO CONTINUE TO BE A
FLASH FLOODING THREAT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUED TO BE NEEDED THROUGH TONIGHT.
EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD
MONITOR THIS VOLATILE SITUATION AND BE PREPARED TO RESPOND TO
EMERGENCY SITUATIONS.

ILZ064-065-131200-
BOND IL-FAYETTE IL-
613 AM CST SUN MAR 12 2006

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

...HIGH RISK OF A SEVERE THUNDERSTORM OUTBREAK TODAY WITH A FEW
STRONG LONG-TRACK TORNADOES POSSIBLE...

THUNDERSTORMS WILL DEVELOP OVER THE REGION TODAY AS A STRONG
STORM SYSTEM MOVES ACROSS THE REGION. SEVERE THUNDERSTORMS ARE
EXPECTED TO INCREASE IN COVERAGE DURING THE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...HAIL UP TO THE SIZE OF BASEBALLS AND A FEW
STRONG LONG-TRACK TORNADOES. THERE WILL ALSO CONTINUE TO BE A
FLASH FLOODING THREAT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUED TO BE NEEDED THROUGH SUNDAY NIGHT.
EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD
MONITOR THIS VOLATILE SITUATION AND BE PREPARED TO RESPOND TO
EMERGENCY SITUATIONS.

CVKING

In the hours before

Local storm report, Mar 12, 7:14 AM CST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
714 AM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      NASHVILLE               38.35N 89.38W
03/12/2006                   WASHINGTON         IL   LAW ENFORCEMENT

            NUMEROUS REPORTS OF FLOODING PARTICULARLY IN THE SOUTH
            HALF OF WASHINGTON COUNTY. HIGHWAYS 160, 115 WERE
            IMPASSABLE AND THE DUBOIS BLACKTOP WAS FLOODED FOR NEARLY
            ONE MILE. HIGHWAY 127 1 MILE N OF NASHVILLE WAS ALSO
            CLOSED.

&&

JP
Local storm report, Mar 12, 7:17 AM CST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
717 AM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      SALEM                   38.63N 88.95W
03/12/2006                   MARION             IL   LAW ENFORCEMENT

            NUMEROUS LOCAL ROADS CLOSED IN MARION COUNTY.

&&

JP
Local storm report, Mar 12, 7:21 AM CST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
721 AM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      4 SW POTOSI             37.90N 90.83W
03/12/2006                   WASHINGTON         MO   CO-OP OBSERVER

            COOP OBSERVER REPORTED PRECIPITATION 3.39 INCHES ALONG
            WITH QUARTER-SIZED HAIL FROM THE STORM.

&&

JP
Local storm report, Mar 12, 7:57 AM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
757 AM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLOOD            SPARTA                  38.15N 89.72W
03/12/2006                   RANDOLPH           IL   CO-OP OBSERVER

            24 HOUR RAINFALL 3.36

&&

JP
Local storm report, Mar 12, 8:01 AM CST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
801 AM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             OLD MINES               38.02N 90.77W
03/11/2006  M2.75 INCH       WASHINGTON         MO   CO-OP OBSERVER

&&

JP
Local storm report, Mar 12, 8:46 AM CST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
846 AM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             NEW LONDON              39.58N 91.40W
03/11/2006  E0.88 INCH       RALLS              MO   CO-OP OBSERVER

            HAIL COVERED THE GROUND.

&&

KS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 6:21 PM CSTSevere Thunderstorm WarningLSXCrawford, Washington39 min
Mar 11, 7:05 PM CSTSevere Thunderstorm WarningLSXCrawford, Iron, Washington40 min
Mar 11, 7:22 PM CSTTornado WarningLSXReynolds38 min
Mar 11, 7:54 PM CSTTornado WarningLSXCrawford51 min
Mar 11, 7:58 PM CSTTornado WarningLSXIron, Reynolds47 min
Mar 11, 8:20 PM CSTTornado WarningLSXMadison55 min
Mar 11, 8:26 PM CSTTornado WarningLSXWashington49 min
Mar 11, 8:47 PM CSTSevere Thunderstorm WarningLSXCrawford28 min
Mar 11, 9:00 PM CSTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois30 min
Mar 11, 9:05 PM CSTTornado WarningLSXJefferson, Sainte Genevieve, Saint Francois40 min
Mar 11, 9:15 PM CSTSevere Thunderstorm WarningLSXWashington30 min
Mar 11, 9:23 PM CSTSevere Thunderstorm WarningLSXCrawford29 min
Mar 11, 9:39 PM CSTTornado WarningLSXSainte Genevieve51 min
Mar 11, 9:43 PM CSTSevere Thunderstorm WarningLSXWashington47 min
Mar 11, 10:17 PM CSTSevere Thunderstorm WarningLSXSainte Genevieve43 min
Mar 11, 10:26 PM CSTSevere Thunderstorm WarningLSXCrawford38 min
Mar 11, 11:01 PM CSTSevere Thunderstorm WarningLSXJefferson, Washington39 min
Mar 11, 11:53 PM CSTTornado WarningLSXCrawford, Washington37 min
Mar 12, 12:12 AM CSTTornado WarningLSXJefferson41 min
Mar 12, 12:18 AM CSTTornado WarningLSXWashington19 min
Mar 12, 12:35 AM CSTSevere Thunderstorm WarningLSXMadison, Sainte Genevieve, Saint Francois40 min
Mar 12, 12:44 AM CSTFlash Flood WarningLSXCrawford, Jefferson, Sainte Genevieve, Saint Francois, Washington6 hr
Mar 12, 12:46 AM CSTTornado WarningLSXSainte Genevieve23 min
Mar 12, 2:53 AM CSTSevere Thunderstorm WarningLSXReynolds32 min
Mar 12, 3:03 AM CSTFlash Flood WarningLSXIron, Madison, Reynolds4 hr
Mar 12, 10:54 AM CSTTornado WarningLSXMarion, Monroe, Ralls, Shelby51 min
Mar 12, 11:24 AM CSTTornado WarningLSXMarion, Ralls36 min
Mar 12, 4:27 PM CSTTornado WarningLSXBoone, Moniteau48 min
Mar 12, 4:29 PM CSTTornado WarningLSXAudrain, Boone46 min
Mar 12, 5:13 PM CSTTornado WarningLSXAudrain, Boone, Callaway47 min
Mar 12, 5:16 PM CSTTornado WarningLSXAudrain, Boone, Monroe29 min
Mar 12, 5:35 PM CSTTornado WarningLSXAudrain, Monroe, Pike, Ralls55 min
Mar 12, 5:54 PM CSTTornado WarningLSXAudrain, Lincoln, Montgomery, Pike66 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.